# SDR AALA20071879

- Difficulty date: October 6, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N458AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49563
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Missing
- Location: F/A Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY FLASHLIGHT AT AFT FLIGHT ATTENDANT SEAT MISSING RETAINING STRAP.  REPLACED RETAINING STRAP FOR EMERGENCY FLASHLIGHT AT AFT FLIGHT ATTENDANT SEAT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
